# SDR SWAA2024062891371

- Difficulty date: May 29, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN EXISTING DOUBLER LOCATED AFT POSITION BONDING JUMPER ATTACH ON WIFI RADOME AREA BTW BS 727B TO BS 767 AND BTW STR 4L TO STR 4R AT UPPER FUSELAGE.  PERFORMED PERMANENT REPAIR ON FUSELAGE - SKIN PANEL - ROW 44 WIFI STC EXTERNAL DOUBLER - BTW BS 747 & 767 AND BTW S1 & 2R IAW EA 24-153-01670, REV 1, 24-153-01670-WIP1 REV 1 AND 24-153-01670-WIP2 REV 1.
